# SDR UP202220

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 655343314
- Condition: Corrosion
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND AFT CARGO DOORWAY STOP PAD FITTING ON AFT DOORWAY AT STR 25 TO BE CORRODED.  INSTALLED REPAIR IAW SRM 51-10-2 AND 51-30-2.
